# SDR SWAA2022081638543

- Difficulty date: August 4, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 621QB AT RT WING 2022-368522 / [01] TOOL USED CALIPER PN: 500-197-30; SN: 15120589; D/D: 28/NOV/22.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196127; D/D: 16/JAN/23;[03] TOOL USED SCALE PN: 91847; SN: AE-409322; D/D: 06/JAN/23.;[04] TOOL USED SCALE P/N CL5000 S/N AE-409561 DUE DATE 09-JUN-23.  REPAIRED ACCESS PANEL 621QB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED
